# SDR P2EA00152

- Difficulty date: April 13, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, FOUND THE FORWARD CARGO FRAME AT BS 500A BETWEEN STR 21 AND STR 25L WITH DENT.  L = 2.0 INCHES.  W = 0.750 INCH.  REPAIRED DENT AT FORWARD CARGO FRAME AT BS 500A BETWEEN STR 21 AND STR 25L IAW SRM 51-40-3 FIG 1.  SEE COOPESA WO NR N10316-1-102 AND VAM 100-0398.  (X)
